# SDR ASAA2018011823235

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,142 hours, 11,941 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2993
- Condition: Faulty
- Location: Fuel System
- Part time: 30,789 hours, 10,144 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR RIGHT MAIN TANK BLANKED TWICE FOR MAYBE TWO SECONDS BEFORE RECOVERING TO DISPLAY CORRECT VALVE. BLANK MEANS NO VALUE DISPLAYED AT ALL, COMPLETELY BLANK. GROUNDED - YES. REVIEWED IN FLIGHT FAULTS OF FQIS. LAST LEG AND SEVERAL OTHER LEGS FAULT "TANK 2 QTY BLANK" MSG 28-41209 PROCESSOR FAIL". REMOVED AND REPLACED FUEL QUANTITY PROCESSOR UNIT PER AMM 28-41-81-000-801/28-41-01-400-801. OPS CKS GOOD.
